RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 6, Pages 1365–1368 (Mi dan43696)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Kinetics of fluctuations with large radius of correlations

S. V. Peletminskii, S. S. Plokhov, V. I. Prikhod'ko

Kharkov State University

Full text: PDF file (471 kB)

Bibliographic databases:
UDC: 530.1
Presented: Н. Н. Боголюбов
Received: 21.03.1980

Citation: S. V. Peletminskii, S. S. Plokhov, V. I. Prikhod'ko, “Kinetics of fluctuations with large radius of correlations”, Dokl. Akad. Nauk SSSR, 252:6 (1980), 1365–1368

Citation in format AMSBIB
\Bibitem{PelPloPri80}
\by S.~V.~Peletminskii, S.~S.~Plokhov, V.~I.~Prikhod'ko
\paper Kinetics of fluctuations with large radius of correlations
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 6
\pages 1365--1368
\mathnet{http://mi.mathnet.ru/dan43696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0581598}


Linking options:
  • http://mi.mathnet.ru/eng/dan43696
  • http://mi.mathnet.ru/eng/dan/v252/i6/p1365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Isaev, S. V. Peletminskii, V. I. Prikhod'ko, “Two-dimensional nonlocal hydrodynamics with allowance for fluctuations”, Theoret. and Math. Phys., 78:1 (1989), 67–77  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:39
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020